Convex $\epsilon$-programming
Doklady Akademii Nauk, Tome 245 (1979) no. 5, pp. 1048-1050
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_245_5_a5,
author = {S. S. Kutateladze},
title = {Convex $\epsilon$-programming},
journal = {Doklady Akademii Nauk},
pages = {1048--1050},
year = {1979},
volume = {245},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_245_5_a5/}
}
S. S. Kutateladze. Convex $\epsilon$-programming. Doklady Akademii Nauk, Tome 245 (1979) no. 5, pp. 1048-1050. http://geodesic.mathdoc.fr/item/DAN_1979_245_5_a5/